# SDR 2003FA0000458

- Difficulty date: March 8, 2003
- Submitted: May 12, 2003
- Operation: General aviation
- Aircraft: N2238U
- Make and model: Hynes B2B
- Aircraft serial: 479
- Engine: Lyc O360*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Ring
- Part number: 2703
- Condition: Separated
- Location: Tailboom Blkhd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCIDENT INVESTIGATION, FOUND TOP BULKHEAD RING SEPARATED FROM TAILBOOM PYLON.  TAIL ROTOR GEARBOX WAS STILL ATTACHED TO BULKHEAD RING.  BULKHEAD RING HAD SEPARATED FROM RIVET FLANGE AT TRANSITION RADIUS DUE TO EXISTING CRACKS ON THE LEFT AND RIGHT SIDES.  INSPECTION CAN BE ACCOMPLISHED THROUGH LIGHTENING HOLE OF BULKHEAD.
